Journal of Siberian Federal University. Mathematics & Physics / On Spectra and Minimal Polynomials in Finite Semifields

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2025 18 (1)
Authors
Kravtsova, Olga V.; Kuzmin, Ilya K.
Contact information
Kravtsova, Olga V. : Siberian Federal University Krasnoyarsk, Russian Federation; OCRID: 0000-0002-6005-2393; Kuzmin, Ilya K. : Siberian Federal University Krasnoyarsk, Russian Federation;
Keywords
semifield; right order; right spectrum; right-ordered minimal polynomial; spread set
Abstract

We apply the notion of a one-side-ordered minimal polynomial to investigations in finite semifields. A proper finite semifield has non-associative multiplication, that leads to the anomalous properties of its left and right spectra. We obtain the sufficient condition when the right (left) order of a semifield element is a divisor of the multiplicative loop order. The interrelation between the min- imal polynomial of non-zero element and its right (left) order is described using the spread set. This relationship fully explains the most interesting and anomalous examples of small-order semifields

Pages
41–50
EDN
GXJKAY
Paper at repository of SibFU
https://elib.sfu-kras.ru/handle/2311/154249